Faber–Erokhin operators and isomorphisms of some spaces of analytic functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1982), pp. 81-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_7_a15,
author = {Yu. A. Farkov},
title = {Faber{\textendash}Erokhin operators and isomorphisms of some spaces of analytic functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--83},
year = {1982},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_7_a15/}
}
Yu. A. Farkov. Faber–Erokhin operators and isomorphisms of some spaces of analytic functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1982), pp. 81-83. http://geodesic.mathdoc.fr/item/IVM_1982_7_a15/